Mathematical modeling of viral zoonoses in wildlife

LJS Allen, VL Brown, CB Jonsson, Sabra L Klein, SM Laverty, K Magwedere, JC Owen, P Van den Driessche

Research output: Contribution to journalArticlepeer-review


Zoonoses are a worldwide public health concern, accounting for approximately 75% of human infectious diseases. In addition, zoonoses adversely affect agricultural production and wildlife. We review some mathematical models developed for the study of viral zoonoses in wildlife and identify areas where further modeling efforts are needed.
Original languageEnglish
Pages (from-to)5-51
Number of pages47
JournalNatural Resource Modeling
Issue number1
Early online date30 Dec 2011
Publication statusPublished - Feb 2012


  • Human infectious diseases
  • Mathematical models
  • Viral zoonoses


Dive into the research topics of 'Mathematical modeling of viral zoonoses in wildlife'. Together they form a unique fingerprint.

Cite this